# SDR NWAA085806311

- Difficulty date: December 31, 2008
- Submitted: January 15, 2009
- Operation: Air carrier
- Aircraft: N671US
- Make and model: Boeing 747451
- Aircraft serial: 26477
- Aircraft time: 45,201 hours, 5,764 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Mismanufactured
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING L CHECK AND WHILE ACCOMPLISHING BOEING SB 747-53-2481 CREW REST MODIFICATION FOUND SHORT EDGE MARGIN AT 4 LOCATIONS ON THE MOD WEB.  3 OF THE 4 LOCATIONS ARE COMMON TO THE WEB AND MOD STIFFENER.  REPAIRED PER EA 63-214837.
